# SDR FDEA200904161317

- Difficulty date: April 16, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug MD-10-10F
- Aircraft serial: 46907
- Aircraft time: 54,586 hours, 25,978 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 4081580903
- Part serial: 463419
- Condition: Unknown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CLIMBOUT PASSING 1000 FT RECEIVED ENG 2  EXCEEDANCE ALERT.  RETARDED THROTTLE & N1 NOT EXCEEDED BUT HAD LARGE FLUCTUATIONS. ENG 2 N2 EGT NORMAL.  PASSING 3000 FT RECEIVED ENG 2 RPM HI ALERT.  ACCOMPLISHED CHECKLIST & ABLE TO KEEP NI RPM IN LIMITS WITH THROTTLE IN IDLE. NR 2 RPM STILL ERRATIC.  DURING DECENT NR 2 ENG N1 EXCEEDED REDLINE, PERFORMED NR 2 ENG SHUTDOWN INFLT.  ON ROLLOUT WITH NR 2 ENG SHUTDOWN,  N1 AGAIN SHOWED AN EXCEEDANCE FOR ABOUT 3 SECS.  FOUND WIRE PULLED BACK ON S30-13 77SB, RESECURED. PERFORMED POWER ASSURANCE CHK PER JRH CH 7. AT 94% N2 INDICATION JUMPING TO 100% & BACK TO 94%. VIA NR 1 & 2  FAILED.  R&R NR 1 VIA PER MM 31-43-01-4. PERFORMED NAV DATABASE CROSSLOAD PER MM 31-43-01-3. OPS CHK
